On the core of weighted means of sequences


SEZER S. A. , ÇANAK İ.

AFRIKA MATEMATIKA, vol.32, pp.363-367, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32
  • Publication Date: 2021
  • Doi Number: 10.1007/s13370-020-00831-z
  • Title of Journal : AFRIKA MATEMATIKA
  • Page Numbers: pp.363-367

Abstract

Let(p(n)) be a sequence of nonnegative numbers such that p(0)>0 and P-n:= Sigma(n)(k=0) pk. The sequence (t(n)) of n-th weighted means of a equence(u(n)) is defined by